MAUDE Adverse Event Report: US SURGICAL PUERTO RICO RELIAMAX; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO RELIAMAX; STAPLE, IMPLANTABLE
Model Number GIA6038RL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: there are non-hemostatic issues with bleeding edges with the stapler.

Brand Name
RELIAMAX
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce 00716 -440
MDR Report Key7025021
Report Number2647580-2017-07726
Device Sequence Number16619696
Product Code GDW
UDI-Device Identifier20884521168616
UDI-Public20884521168616
Combination Product (Y/N)N
Initial Reporter CountryPK
PMA/510(K) Number
K122781
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model NumberGIA6038RL
Device Catalogue NumberGIA6038RL
Device Lot NumberN5D0214AX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2017
Initial Report FDA Received Date11/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1